It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been told that I have iron-deficiency anemia and am taking 325 mg ferrous sulfate twice a day. Like usual, the dr told me that it may cause constipation. Since starting the supplements, I have not been constipated at all - rather, I've had diarrhea more days than not. Does this indicate anything? Specifically, I want to know if this indicates any problem with me absorbing the iron. I'd hate to go back for my recheck in 6 more weeks only to find out that I haven't improved at all because of poor absorption, especially if the diarrhea is an indication of a problem.

I haven't contacted the dr about it because I did find one website that said that the supplements can cause diarrhea due just to stomach irritation, but I thought I'd check here.

Thanks in advance.





All times are GMT -7. The time now is 04:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!